# SDR ASAA2013052694904

- Difficulty date: May 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 22,330 hours, 6,719 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT, RECEIVED AN FMC DISAGREE WARNING ON BOTH CAPT AND F/O EHSI.  ACFT GROUNDED. ACCOMP FIM TASK 34-61-835 TASK,  OPS RESTORED CKS OK.
